# SDR SWIA202157392

- Difficulty date: February 8, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH OTBD FLAP HINGE BOX SUPPORT FITTING GOUGED   (C-CHECK RO 4/4/2021)    REMOVED, REPAIRED AND RESTORED DAMAGE TO LH OTBD HINGE BOX FITTING REF. MHIRJ REO 670-57-21-908 REV--, DATED 2021-03-06 SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS OF REO 670-57-21-908 REV -- DATED 2021-03-06. COMPLIED WITH TASK CARD 51-900-1002-SKY.
